Show simple item record

Existence and multiplicity of segregated solutions to a cell-growth contact inhibition problem

dc.contributor.authorGaliano Casas, Gonzalo 
dc.contributor.authorShmarev Jigulev, Sergey 
dc.contributor.authorVelasco Valdés, Julián 
dc.date.accessioned2015-02-03T12:56:49Z
dc.date.available2015-02-03T12:56:49Z
dc.date.issued2015
dc.identifier.citationDiscrete and Continuous Dynamical Systems- Series A, 35(4), p. 1479-1501 (2015); doi: 10.3934/dcds.2015.35.1479
dc.identifier.issn1078-0947
dc.identifier.urihttp://hdl.handle.net/10651/29519
dc.format.extentp. 1479-1501spa
dc.language.isoengspa
dc.publisherAmerican Institute of Mathematical Sciences
dc.relation.ispartofDiscrete and Continuous Dynamical Systems- Series A, 35 (4)spa
dc.subjectContact inhibitionspa
dc.subjectCross-diffusionspa
dc.subjectLagrangian coordinatesspa
dc.subjectNonlinear parabolic systemspa
dc.titleExistence and multiplicity of segregated solutions to a cell-growth contact inhibition problemspa
dc.typeinfo:eu-repo/semantics/article
dc.identifier.doi10.3934/dcds.2015.35.1479
dc.type.dcmitextspa
dc.relation.publisherversionhttp://dx.doi.org/10.3934/dcds.2015.35.1479


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record